# SDR 2003FA0000778

- Difficulty date: July 18, 2003
- Submitted: August 6, 2003
- Operation: General aviation
- Aircraft: N9088Q
- Make and model: Piper PA-28-181
- Aircraft serial: 2890002
- Engine: Lyc O360A1D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 795530100
- Condition: Corroded
- Location: Cockpit
- Part time: 261 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION REMOVED TRIM FROM LEFT AND RIGHT WINDSHIELD POSTS.  FOUND FOAM INSULATION IN CONTACT WITH STEEL FITTINGS.  PN 79553-00 AND 7955301.  FITTINGS AND ATTACHING AN3 BOLTS WERE CORRODED.  THIS IS THE SECOND INSTANCE OF THIS CONDITION SEVERAL TIMES BEFORE.  RECOMMEND REMOVAL OF INSULATION.  TREATMENT AND REMOVAL OF CORROSION.  REPLACE AFFECTED HARDWARE.  APPLY ZINC CHORATE AND DINATROL AV-8 CORROSION PREVENTATIVE.
